# SDR ASAA1148882

- Difficulty date: January 2, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LIP MISSING/CRACKED OFF.  REMOVED DAMAGED SECTION INSTALLED NEW SECTION AND REPAIR PARTS IAW SRM 53 00 52 REPAIR 1.
